# SDR FDEA202010183191

- Difficulty date: October 18, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA005823
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE-STR 52 STA 1641-CORROSION AT FRAME, LOWER ANGLE AFT.  REPAIRED CENTER CARGO BILGE STR 52 STA 1641 FRAME, REF SRM 53-30-00 FIG 5 (SHEET 1) VOL 1.  MAJOR REPAIR AMT NR JG3884010 11/13/20 RII BUY BACK QC NR 439384 11/13/20.  SEE ATTACHMENTS FOR JPF.
